Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 9 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF Free Access     Request Permissions
Boundary value problems in aerodynamics of lifting surfaces in non-uniform motion
Eric Reissner.
Bull. Amer. Math. Soc. 55 (1949), 825-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032289
Convexity theorems
R. Salem.
Bull. Amer. Math. Soc. 55 (1949), 851-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0031977
Third Symposium on Applied Mathematics
R. V. Churchill and J. W. T. Youngs.
Bull. Amer. Math. Soc. 55 (1949), 861-863
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 55 (1949), 871
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 55 (1949), 871-875
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 55 (1949), 875
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Logic and foundations
Bull. Amer. Math. Soc. 55 (1949), 875
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 55 (1949), 876-882
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 55 (1949), 883-884
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Les méthodes modernes du calcul des probabilités et leur application au problème de la turbulence, by J. Bass.
Reviewer: M. Loève
Bull. Amer. Math. Soc. 55 (1949), 864
Review information
Full-text PDF Free Access
Rings and ideals, by N. H. McCoy.
Reviewer: C. C. MacDuffee
Bull. Amer. Math. Soc. 55 (1949), 864-866
Review information
Full-text PDF Free Access
Mathematical analysis of binocular vision, by R. K. Luneburg.
Reviewer: H. D. Landahl
Bull. Amer. Math. Soc. 55 (1949), 866-867
Review information
Full-text PDF Free Access
Leçons de géométrie différentielle., by G. Vranceanu.
Reviewer: V. Hlavatý
Bull. Amer. Math. Soc. 55 (1949), 867-870
Review information
Full-text PDF Free Access